# SDR QXEA2012120301552

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 12 IS CORRODED. REMOVED CORROSION IAW RD 8/4-53-884. MECHANICALLY MEASURED SEAT TRACK FOUND TO BE IN LIMITS, MAX MATERIAL LOSS IN CLAW .020" TOP CLAW .007" AS PER RD 8/4-53-884. VERIFIED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. ALODINED SEAT TRACK IAW RD 8/4-53-884.
